# SDR AALA202104269045

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 21,300 hours, 6,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAILED EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. REMOVED AND REPLACED 10WL EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
